# SDR ASAA1047486

- Difficulty date: February 22, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 33,204 hours, 11,582 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352914
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F5 500F STRINGER 5R CLIP IS DAMAGED.  REMOVED AND REPLACED STRINGER 5R CLIP.
